MathSciNet Relay Station
MathSciNet bibliographic data
MR2208685 (2006j:65359) 65N30 (35B27 74Q05)
Ming, Pingbing; Yue, Xingye Numerical methods for multiscale elliptic problems. J. Comput. Phys. 214 (2006), no. 1, 421–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement